Volume 3, Issue 3
Holder Estimate of a Quasilinear Parabolic Equation with Nonlinear Oblique Derivative Boundary Condition

Dong Guangchang

DOI:

J. Part. Diff. Eq.,3(1990),pp.49-53

Published online: 1990-03

Preview Purchase PDF 0 1091
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-3-49, author = {Dong Guangchang}, title = {Holder Estimate of a Quasilinear Parabolic Equation with Nonlinear Oblique Derivative Boundary Condition}, journal = {Journal of Partial Differential Equations}, year = {1990}, volume = {3}, number = {3}, pages = {49--53}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5805.html} }
TY - JOUR T1 - Holder Estimate of a Quasilinear Parabolic Equation with Nonlinear Oblique Derivative Boundary Condition AU - Dong Guangchang JO - Journal of Partial Differential Equations VL - 3 SP - 49 EP - 53 PY - 1990 DA - 1990/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5805.html KW - AB -
Dong Guangchang. (1970). Holder Estimate of a Quasilinear Parabolic Equation with Nonlinear Oblique Derivative Boundary Condition. Journal of Partial Differential Equations. 3 (3). 49-53. doi:
Copy to clipboard
The citation has been copied to your clipboard